# SDR ASAA2023071744081

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 35,987 hours, 11,343 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1170
- Condition: Faulty
- Location: Engine #2
- Part time: 25,658 hours, 7,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. TC. 78273000 ENGINE NUMBER 2 SHOWS ST FAULT. 73-10322, THE HMU FMV CONTROL CURRENT IS OUT OF RANGE. GROUNDED - YES. REF. DEFECT 60495184 -- #2 ENGINE EEC REMOVED AND REPLACED PER AMM 73-21-60-000-801-F00. FOUR MIG-51A TAGS INTALLED AND REMOVED. SOFTWARE 2044M25P20 VERIFIED DURING AMM TASK 73-21-00-700-808-F00. ACCOMPLISED FADEC TESTS PER AMM 73-21-00-700-802-F00, ALL TESTS PASS WITH NO DEFECTS NOTED. SEAMC NOTIFIED. PERFORMED POWERPLANT PERFORMANCE TEST #13 WITH NO FAULTS INDICATED.
